# SDR HNAA2011030900041

- Difficulty date: February 20, 2011
- Submitted: March 9, 2011
- Operation: Air carrier
- Aircraft: N838EX
- Make and model: Dhav DHC8102
- Aircraft serial: 220
- Aircraft time: 44,061 hours, 49,629 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERGENCY LIGHTS ARE NOT ILLUMINATING WHEN TESTED.  R & R BATTERY PACKS IAW WORKCARD 33-50-05R. CHECKED GOOD.
